Hey. I’m 20 years old and I have also had a further back hairline, but only on the side. it looked fine. A year ago i asked my doctor about it because it was a little thin on the right side and he prescribe propecia. Well i had been taking propecia for about 8 months every other day, when all of the sudden my hair was coming out like 15 hairs at a time. when i ran my fingers through my hair tons came out. I lost about an inch and a half on my hairline in 2 to 3 months. My hairline was fine before but it was just thin on the right side. It crazy its bother me alot. So i quit taking the propecia a little less then a month ago. I mean i cant even grow facial hair. so it feels weird that im losing my hair. PLease help. Could this be temporary?
Dealing with someone like you over the internet is very difficult or almost impossible. As I have said many times on this blog, you first need a working diagnosis. Getting your hair and scalp mapped out of miniaturization should at the least establish a proper diagnosis. Having someone with my experience, for example, is critical in making the judgments you need. Questions that stand out for me include:
- Are you going through accelerated hair loss?
- Do you have other causes of hair loss?
I would want to go through an extensive history on your overall health and the family tree in terms of balding, hair growth (when and where), etc. Get a good doctor and do not treat yourself. It has been said that “A person who treats himself, has a fool for a doctor”.